# SDR ASAA2023091345213

- Difficulty date: September 13, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 34,310 hours, 10,817 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Valve
- Part number: 5911232
- Condition: Leaking
- Location: #1 Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO #1 IDG FREQUENT SERVICING-----(#PRI2)-----ETOPS SINGIFICANT SYSTEM----. GROUNDED - YES. (RESOLVED ON W/O: 1969856 TASKCARD: N/R-00002 ) ACCOMPLISHED TSR NO LEAKS NOTED.IDG VENT AND SERVICE FITTING CHANGED LEAK CHK OKSEAMC SCOTT NOTIFIED THIS CLEARS TSR.
